Nagoya Mathematical Journal

The group of automorphisms of a differential algebraic function field

Michihiko Matsuda

Full-text: Open access

Article information

Nagoya Math. J., Volume 74 (1979), 87-94.

First available in Project Euclid: 14 June 2005

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 12H05: Differential algebra [See also 13Nxx]


Matsuda, Michihiko. The group of automorphisms of a differential algebraic function field. Nagoya Math. J. 74 (1979), 87--94.

Export citation


  • [1] A. R. Forsyth, A treatise on differential equations, th ed., Macmillan and Co., London, 1933.
  • [2] A. Hurwitz, Ueber algebraische Gebilde mit eindeutigen Transformationen in sich, Math. Ann. 41 (1893), 403-442.
  • [3] K. Iwasawa, Theory of algebraic function fields (in Japanese), Iwanami Shoten, Tokyo, 1952.
  • [4] E. R. Kolchin, Galois theory of differential fields, Amer. J. Math. 75 (1953),753- 824.
  • [5] M. Matsuda, Liouville's theorem on a transcendental equation logy –y/x, J. Math. Kyoto Univ. 16 (1976), 545-554.
  • [6] M. Matsuda, Algebraic differential equations of the first order free from parametric singularities from the differential-algebraic standpoint, J. Math. Soc.Japan, 30 (1978), 447-455.
  • [7] M. Rosenlicht, On the explicit solvability of certain transcendental equations, Publ. Math. Inst. HES., no.36 (1969), 15-22.
  • [8] M. Rosenlicht, An analogue of Lospitas rule, Proc. Amer. Math. Soc. 37 (1973), 369- 373.
  • [9] I. R. Shafarevich, Basic algebraic geometry (in Russian), Nauka, Moscow, 1972 Translation (in English), Springer, Berlin, 1974. Department of Mathematics Osaka University